# SDR DALA2023122210524

- Difficulty date: December 20, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 84,936 hours, 30,527 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5649 L2 SNUBBER MINIMUM PIN EXTENSION IS OUT OF LIMITS. CORRECTIVE ACTION: REMOVED AND REPLACED L2 DOOR SNUBBER IAW B757 AMM 52-11. (0119036)
